# SDR AU000148

- Difficulty date: March 11, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 182P
- Engine: Cont O470R
- Propeller: Mcauly 2A34C203
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: ROCKERBOSS
- Condition: Broken
- Location: Engine
- Component: Engine, Cont
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 CYLINDER EXHAUST VALVE ROCKER BOSS BROKEN.
